# SDR UIEA2011103100633

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 59,026 hours, 12,592 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insulation
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, MX FOUND THE NR 4 RT T/R INSULATION DAMAGE AS FOLLOWS (REF FIG 1)  DELAMINATIONS AND PUNCTURE OF INSULATION FROM HONEYCOMB STRUCTURE IS AS FOLLOWS: DELAMINATED AREA IS 19.0" FROM FRAME TO FRAME AND 35.0" TOP TO BOTTOM.  THE PUNCTURE IN THE MIDDLE IS 2.0" LONG X .7500" WIDE.  THE SECOND DELAMINATED AREA ON BOTTOM IS 4.0" X 6.0" SIZE. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, VISUAL INSPECTIONS AFTER EVERY (2) FLIGHT CYCLES, AND PERMANENT REPAIR WITHIN 10 CALENDAR DAYS.)
